Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 19, NWS Fort Worth, TX

June 18, 201146 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Jun 18, 2011, 3:11 AM CDT for 46 counties in Texas. It took effect at Jun 18, 2011, 12:00 PM CDT. It was in force for 7 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 3:11 AM CDT (08:11 UTC)
In effect from
Jun 18, 2011, 12:00 PM CDT
Expired
Jun 18, 2011, 7:23 PM CDT
In force
7 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:45 PM CDTHAIL 1.5Possum Kingdom Lake, TXPING PONG HAIL REPORTED NEAR POSSUM KINGDOM LAKE
Jun 18, 6:43 PM CDTTSTM WND GST 6011 Nw Gainesville, TX11 MILES NORTHWEST OF GAINESVILLE
Jun 18, 7:01 PM CDTHAIL 0.880 N St. Jo, TXIN SAINT JO.
Jun 18, 7:05 PM CDTHAIL 1.75Chico, TXGOLF BALL SIZED HAIL REPORTED BY CHICO FD
Jun 18, 7:13 PM CDTHAIL 1Alvord, TXREPORTED AT A GAS STATION IN ALVORD.
Jun 18, 7:22 PM CDTTSTM WND DMGMuenster, TXLOTS OF 6+ INCH TREE LIMPS DOWN IN MUESTER. ONE FELL ON A CAR.
Jun 18, 7:22 PM CDTHAIL 0.881 N Muenster, TXNICKEL 1 N MUENSTER
Jun 18, 7:25 PM CDTTSTM WND DMGMuenster, TXMULTIPLE TREES AND POWERLINES BLOWN DOWN IN TOWN. A MOBILE HOME WAS FLIPPED OVER. SEVERAL AWNINGS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1901 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1901 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
2573 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WWUS84 KFWD 180811
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
311 AM CDT SAT JUN 18 2011

...RED FLAG WARNING ISSUED FOR ALL OF NORTH TEXAS NOON TO 9 PM SATURDAY...

.HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING TO 30 MPH ACROSS NORTH
TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS SATURDAY FROM
NOON TO 9 PM. THE PERSISTENT DROUGHT HAS FORCED GRASSES AND BRUSH
TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON. THESE DRY
FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP BELOW 30
PERCENT THIS AFTERNOON THROUGH EARLY EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181700-
/O.NEW.KFWD.FW.W.0019.110618T1700Z-110619T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
311 AM CDT SAT JUN 18 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR ALL OF NORTH TEXAS FOR EXTREME FIRE WEATHER CONDITIONS...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. 

HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING TO 30 MPH ACROSS NORTH
TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS SATURDAY FROM
NOON TO 9 PM. THE PERSISTENT DROUGHT HAS FORCED GRASSES AND BRUSH
TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON. THESE DRY
FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP BELOW 30
PERCENT THIS AFTERNOON THROUGH EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
2 follow-up statements
386 
WWUS84 KFWD 181650
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT SAT JUN 18 2011

...RED FLAG WARNING CONTINUES FOR ALL OF NORTH TEXAS NOON TO 9 PM
SATURDAY...

.HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING BETWEEN 30 AND 40 MPH
ACROSS NORTH TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS
BETWEEN NOON AND 9 PM TODAY. THE PERSISTENT DROUGHT HAS FORCED GRASSES
AND BRUSH TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON.
THESE DRY FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP BELOW
30 PERCENT THIS AFTERNOON THROUGH EARLY EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190100-
/O.CON.KFWD.FW.W.0019.110618T1700Z-110619T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
1150 AM CDT SAT JUN 18 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR ALL OF NORTH TEXAS FOR EXTREME FIRE WEATHER CONDITIONS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING TO 30 MPH ACROSS
NORTH TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS SATURDAY
FROM NOON TO 9 PM. THE PERSISTENT DROUGHT HAS FORCED GRASSES AND
BRUSH TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON.
THESE DRY FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP
BELOW 30 PERCENT THIS AFTERNOON THROUGH EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

14
413 
WWUS84 KFWD 190023
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT SAT JUN 18 2011

...RED FLAG WARNING IS CANCELLED FOR ALL OF NORTH TEXAS...

.WIND SPEEDS ACROSS NORTH TEXAS HAVE DIMINISHED BELOW THE WARNING
CRITERIA. HOWEVER...FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED
UNTIL HUMIDITY LEVELS INCREASE ABOVE 30 PERCENT LATER IN THE EVENING.

IT IS ANTICIPATED THAT ANOTHER WARNING WILL BE ISSUED FOR EXTREME
FIRE WEATHER CONDITIONS REDEVELOPING ON SUNDAY AFTERNOON.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190130-
/O.CAN.KFWD.FW.W.0019.000000T0000Z-110619T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
723 PM CDT SAT JUN 18 2011

...RED FLAG WARNING IS CANCELLED FOR ALL OF NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE RED
FLAG WARNING FOR ALL OF NORTH TEXAS. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jun 17, 11:50 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 17, 11:50 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CDT FRI JUN 17 2011

.AVIATION...

FOR THE 06Z TAFS...VFR CONDITIONS ARE EXPECTED THRU THE VALID
FORECAST PERIOD FOR METROPLEX AREA TAF SITES. KACT MAY SEE A
BRIEF PERIOD OF MVFR CIGS EARLY TOMORROW MORNING.

A 50 KT LOW LEVEL JET HAS SET UP OVER NORTH TX TONIGHT PER AREA
VAD WIND PROFILES. WITH THIS ATYPICALLY STRONG JET IN PLACE THINK
THAT KACT WILL LIKELY SEE SOME BRIEF MVFR CIGS AS COASTAL STRATUS
MOVES NORTH ON THE LLJ OVERNIGHT. OTHERWISE ABNORMALLY STRONG
SOUTHERLY WINDS ARE EXPECTED TO REMAIN IN PLACE OVER ALL AREA TAF
SITES OVER THE NEXT 24 TO 36 HRS. WINDS WILL BE STRONGEST IN THE
AFTERNOON WITH GUSTS OF 30 TO 35 MPH.

CAVANAUGH

&&

.UPDATE...
ONLY CHANGE WILL BE TO RAISE SATURDAYS HIGH TEMPS TO AROUND 104
DEGREES ACROSS THE METROPLEX. IF REACHED...THIS WOULD TIE THE
RECORD SET BACK IN 1918.

RAIN CHANCES STILL LOOK VERY PROMISING NEXT WEEK. NCEP 5 DAY
TOTAL FORECAST INDICATES 1/2 TO 1 1/2 INCHES TUESDAY THROUGH WEDNESDAY.

75

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT FRI JUN 17 2011/
HOT AND WINDY CONDITIONS WILL BE THE RULE OVER THE WEEKEND. STRONG
SOUTHERLY WINDS WILL CONTINUE IN RESPONSE TO A PERSISTENT SURFACE
LOW IN THE PLAINS HELPING TO KEEP OVERNIGHT LOWS VERY WARM AND
NEAR 80 DEGREES. CIRCULATION AROUND THE LOW NOW LOCATED IN NW
OKLAHOMA IS IMPRESSIVE AND WILL DRAW VERY WARM AIR JUST ABOVE THE
SURFACE INTO THE CWA FROM WEST TEXAS. EXPECT HIGH TEMPS TOMORROW
TO BE A DEGREE OR TWO WARMER THAN TODAY AS THERMAL AXIS SHIFTS
INTO THE REGION. EXPECT DEWPOINTS TO MIX OUT A LITTLE MORE THAN
TODAY...BUT HEAT INDEX VALUES WILL STILL TOP OUT NEAR 105. WILL
ISSUE A HEAT ADVISORY FOR THE WHOLE AREA THROUGH TOMORROW. SURFACE
LOW WILL BEGIN TO WEAKEN BY SUNDAY WITH THE LOW LEVEL THERMAL AXIS
MOVING BACK TO THE WEST AS SOUTH WINDS CONTINUE. THUS EXPECT A
SLIGHT COOLING TREND FROM SUNDAY INTO MONDAY. MODELS SUGGEST
DEWPOINTS WILL MIX OUT INTO THE 50S ON SUNDAY AND DO NOT BELIEVE
HEAT ADVISORY WILL NEED TO BE EXTENDED AT THIS TIME. FIRE WEATHER
WILL REMAIN A CONCERN EACH AFTERNOON...BUT ESPECIALLY SO ON SUNDAY
WHEN RED FLAG CONDITIONS APPEAR MOST LIKELY.

ALTHOUGH THE HEAT WILL BE ON THIS WEEKEND...THE UPPER LEVEL HIGH
IS SURPRISINGLY NOT IN CONTROL OF OUR WEATHER AS IT WILL BE
CENTERED ACROSS CENTRAL MEXICO AND SOUTH TEXAS. THE UPPER LEVEL
WESTERLIES WILL BE IN PLACE ACROSS THE REGION...WITH THE NORTHWEST
AND NORTHERN ZONES AT RISK FOR EPISODES OF EVENING CONVECTION
MOVING IN OFF THE DRY LINE. STRONG HEATING WITH TEMPS WELL ABOVE
100 WILL ERODE CINH EACH AFTERNOON...AND THE LIMITING FACTOR IS
WHETHER ENOUGH MOISTURE WILL BE AVAILABLE FOR CONVECTION. IT LOOKS
TOO DRY FOR CONVECTION THIS EVENING AND WILL LEAVE POPS OUT OF THE
FORECAST TONIGHT. HOWEVER BY TOMORROW...SEVERAL OF THE MODELS
INDICATE A SHORTWAVE MOVING OVER THE TOP OF THE RIDGE AND ALSO
BRING IN A 75KT JET MAX. LIFT FROM THE SHORTWAVE SHOULD HELP
COMPENSATE FOR MEAGER MOISTURE AND ALLOW ISOLATED VERY HIGH BASED
CONVECTION TO DEVELOP. LARGE INVERTED V PROFILES MEAN DAMAGING
WINDS WOULD BE THE PRIMARY THREAT. WILL HAVE 20 POPS ACROSS THE NW
AND N ZONES SAT EVENING. ON SUNDAY THE DRY LINE LOOKS TOO FAR NW
FOR ACTIVITY TO MAKE IT INTO THE NW CWA AND WILL LEAVE POPS OUT.

AN UNSEASONABLY STRONG LONGWAVE TROUGH WILL BE MOVING INTO THE
PLAINS BY MONDAY. UPPER FORCING WILL BEGIN TO IMPINGE ON THE
REGION AS EARLY AS MONDAY EVENING AND WILL INCLUDE A SLIGHT CHANCE
OF STORMS IN THE NW ZONES IN CASE ACTIVITY WANDERS IN OFF THE DRY
LINE. BUT THE BEST CHANCES OF RAIN WILL START TO ARRIVE TUESDAY
AFTERNOON WHEN A COLD FRONT STALLS ACROSS THE NW ZONES. STRONG
HEATING AND MOISTURE POOLING ALONG THE FRONT...COMBINED WITH
FAIRLY IMPRESSIVE HEIGHT FALLS FOR LATE JUNE WILL SET THE STAGE
FOR SCATTERED CONVECTION. THERE ARE STILL INDICATIONS FROM THE
GUIDANCE FOR A THREAT OF LOCALLY HEAVY RAINFALL AS WELL AS SEVERE
WEATHER. AN MCS IS LIKELY TO DEVELOP ALONG THE FRONT AND MOVE
SOUTHEAST ACROSS THE REGION TUESDAY NIGHT AND HAVE BUMPED POPS UP
TO 30-40 PERCENT OVER THE AREA.

EFFECTIVE FRONTAL BOUNDARY WILL SLOSH SOUTHWARD AND BEST CHANCES
OF RAIN WILL SPREAD INTO CENTRAL TEXAS BY WEDNESDAY AND THURSDAY.
WITH LIMITED UPPER LEVEL SUPPORT BY WEDNESDAY...THE RAIN CHANCES
WILL BE DRIVEN BY DAYTIME HEATING AND BE MORE OF A POPCORN
VARIETY. DRIER AIR MOVING IN FROM THE NORTH MAY MEAN LITTLE OR NO
CHANCE NORTH OF I-20 BY THURSDAY OR FRIDAY. THERE IS STILL A LOT
OF UNCERTAINTY AS GFS/GEM CONTINUE TO INDICATE A TROPICAL
DISTURBANCE TRYING TO ORGANIZE IN THE WESTERN GULF BY LATE WEEK
AND THUS WILL KEEP LOW POPS GOING ACROSS THE SOUTHEAST ZONES.

ASIDE FROM THE RAIN CHANCES...THE GOOD NEWS WILL BE A BREAK IN THE
HEAT WITH HIGHS DROPPING DOWN INTO THE LOW TO MID 90S WED-FRI
WHICH IS SLIGHTLY IRONIC SINCE THE FIRST DAY OF SUMMER IS TUESDAY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79 104  79 101  78 /   5   5  10   5   5
WACO, TX              79 104  79 102  78 /   0   0   0   0   0
PARIS, TX             77 100  77  99  76 /   5   5  10   5   5
DENTON, TX            78 102  78 100  77 /   5   5  20   5   5
MCKINNEY, TX          78 100  78  99  77 /   5   5  10   5   5
DALLAS, TX            80 104  80 100  79 /   5   5  10   5   5
TERRELL, TX           77 102  77 100  76 /   5   5   5   5   0
CORSICANA, TX         79 102  78 100  77 /   0   0   0   0   0
TEMPLE, TX            78 102  78  99  77 /   0   0   0   0   0
MINERAL WELLS, TX     77 107  77 103  76 /  10   5  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM CDT SATURDAY FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jun 17, 3:57 PM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT FRI JUN 17 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HEAT ADVISORY IS IN EFFECT THROUGH SATURDAY 6 PM. AFTERNOON HEAT
INDEX VALUES WILL BE 105 OR HIGHER.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL EXIST ACROSS
MOST OF NORTH TEXAS THROUGH THE WEEKEND.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH THURSDAY. SOME
STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:26 PM CDTSpecial Weather StatementFWDMontague34 min
Jun 18, 5:09 PM CDTSpecial Weather StatementFWDMontague36 min
Jun 18, 5:39 PM CDTSpecial Weather StatementFWDPalo Pinto, Stephens36 min
Jun 18, 5:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto62 min
Jun 18, 5:47 PM CDTSevere Thunderstorm WarningFWDCooke58 min
Jun 18, 6:00 PM CDTSpecial Weather StatementFWDMontague30 min
Jun 18, 6:21 PM CDTSpecial Weather StatementFWDJack24 min
Jun 18, 6:25 PM CDTSevere Thunderstorm WarningFWDJack, Wise50 min
Jun 18, 6:34 PM CDTSpecial Weather StatementFWDMontague26 min
Jun 18, 6:58 PM CDTSevere Thunderstorm WarningFWDCooke, Montague62 min

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.